# SDR UIEA2019010300008

- Difficulty date: December 31, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,570 hours, 21,173 cycles
- System (JASC): 4960 · APU Controls
- Part: Monopole
- Part number: 3876C263
- Part serial: 981963002930
- Condition: Warped
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MONOPOLE TS8 TO BE WARPED. ( R&R MONOPOLE TS8 IAW AMM 49-61-02 OPS CHECK GOOD.  )
